RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 3, Pages 43–78 (Mi msb8089)  

This article is cited in 2 scientific papers (total in 2 papers)

Fano threefolds of large Fano index and large degree

Yu. G. Prokhorovab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b National Research University "Higher School of Economics"

Abstract: We classify $\mathbb Q$-Fano threefolds of Fano index $> 2$ and sufficiently big degree.
Bibliography: 20 titles.

Keywords: Fano threefold, singularity, divisor, linear system.

DOI: https://doi.org/10.4213/sm8089

Full text: PDF file (762 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:3, 347–382

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: Primary 14J45; Secondary 14E05, 14E30, 14J17
Received: 23.11.2011

Citation: Yu. G. Prokhorov, “Fano threefolds of large Fano index and large degree”, Mat. Sb., 204:3 (2013), 43–78; Sb. Math., 204:3 (2013), 347–382

Citation in format AMSBIB
\Bibitem{Pro13}
\by Yu.~G.~Prokhorov
\paper Fano threefolds of large Fano index and large degree
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 3
\pages 43--78
\mathnet{http://mi.mathnet.ru/msb8089}
\crossref{https://doi.org/10.4213/sm8089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088099}
\zmath{https://zbmath.org/?q=an:06190625}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..347P}
\elib{http://elibrary.ru/item.asp?id=19066639}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 3
\pages 347--382
\crossref{https://doi.org/10.1070/SM2013v204n03ABEH004304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319333200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878213394}


Linking options:
  • http://mi.mathnet.ru/eng/msb8089
  • https://doi.org/10.4213/sm8089
  • http://mi.mathnet.ru/eng/msb/v204/i3/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yuri G. Prokhorov, “$\mathbb Q$-Fano threefolds of index $7$”, Proc. Steklov Inst. Math., 294 (2016), 139–153  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Ch. Jiang, “K-semistable Fano manifolds with the smallest alpha invariant”, Internat. J. Math., 28:6 (2017), 1750044, 9 pp.  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:343
    Full text:52
    References:26
    First page:304

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019